Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Diovan interact with Colchicine?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 6601 Questions

default
Posted on Fri, 3 Mar 2017 in Hypertension and Heart Disease
Question: I am taking Diovan 300 mil for blood pressure will I have Gout in my foot will colchicine have any kind of negative affect with my blood pressure meds
doctor
Answered by Dr. Ilir Sharka 2 hours later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that there is no interaction between Diovan and colchicine.

So, it is safe to take them concomitantly.

Besides, Diovan does not influence on uric acid plasma levels.

So, you have nothing to worry about!

Hope to have been helpful!

Kind regards,

Dr. Iliri

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Gout

doctor1 MD

I have terrible s/c joint pain that can be felt on my Right collarbone (including above and below). I have had x-rays, a CT-Scan, and an MRI. The only thing that was concluded was that there is increased uptake showing in this area. Could this possibly be gout? How should I treat it?

doctor1 MD

I have a tender patch of skin just under my inner ankle it looks bruised and its warm when I touch its very sensitive in the bath water I cant stand it I have to lift it out of the water it aches when im on my feet and then after a week or so the skin peels off it goes away for a while then returns and I don t know why I thought it was gout but the doctor said it wasnt

doctor1 MD

Hi, I donated a kidney to my brother on Dec. 15th. 2010. I was discharged 4 days later back home & all was well until a week ago. Then my right foot big toe joints ballooned and became hot and very painful. My G.P diagnosed Gout. I have no previous history of gout or arthritus & no family history either. I had no suggestion of this complication during my tests and preparation for the surgery. I am 53 years old. Aside from 2 weeks of inactivity the on;y other factor was that someone had recommended I drink Cranberry Juice as, I was told, this helps avoid possible bladder infections, (following catherter insertion). The little info. I have found re. gout does mention particularly avoiding Cranberry & fructose - unfortunately! Should I be doing anything other than avoiding high Purine foods & keeping the foot elevated, should i be worried & will I now be prone to further attacks? Any advice welcomed. Many thanks. Andy Ferguson

doctor1 MD

I was dispensed the wrong medication by Boots. I had been taking 100mg atenolol daily instead of 100mg of allopurinol for gout. I ended up in hospital bradycardic and, apparently, very close to an M.I. I only have one remaining kidney with mild hydronephrosis.I only took 2 doses and the last one I took was last Wednesday evening. I keeping getting a very lethargic, dizzy and going quite pale, whenever I get up to do something. Is it still normal to feel unwell after 5 days without taking the drug. I realise the half-life of atenolol is only 6 hours, so I am rather worried as to why I am still feeling similarly to how I was last week.

doctor1 MD

I WOULD LIKE TO KNOW WHAT TYPE FOODS CONTRIBUTE TO HIGH URIC ACID LEVELS, ESPECIALLY IF FRENCH FRIES ARE ONE OF THEM, ALSO WHAT ARE RHE BEST TREATMENTS FOR GOUT , ALSO WHAT ARE THE BEST NATURAL TREATMENTS IF ANY , THANKS

doctor1 MD

I am taking tart cherry juice for sciatica . Will it work?

doctor1 MD

After doing a routine insulin injection into my upper thigh I began to experience intense pain in my upper thigh This happens when ever I stand. Started 3 days ago. What could this be? Thank you How long does this process take? Thanks